# SDR SIMA20220708001

- Difficulty date: July 8, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145790
- Aircraft time: 43,348 hours, 38,378 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Smoke
- Location: Rh
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ON MLG. NITROGEN BASED FIRE EXTINGUISHER SPRAYED ON MLG. WHILE TAXIING IN TO PARK AFTER FLIGHT, GOUND OBSERVED A LOT OF SMOKE FROM RIGHT MAIN TIRE AREA. THEY ADVISED US WHILE WE WERE DISEMBARKING PASSENGERS. GROUND OPS APPLIED NITROGEN BASED FIRE EXTINGUISHER TO THE AREA AND SMOKING HAD CEASED BY THE TIME FIRE TRUCKS ARRIVED. RED FLUID OBSERVED AROUND BASE OF TIRE AND ON TIRE-C/A-#4 MLG BRAKE REQUIRES REPLACEMENT DUE TO CONTAMINATION.RAR #4 BRAKE IAW ENVOY MTX WC 32-600-14TS TO LEAK NEAR #3 BRAKE TOP BLEED FITTING. RAR #3 BRAKE IAW ENVOY MTX WC 32-600-14
